Unimodular weight functions and a problem of P. S. Aleksandrov and P. S. Urysohn in the theory of bicompacta
Doklady Akademii Nauk, Tome 158 (1964) no. 6, pp. 1260-1263 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1964_158_6_a4,
     author = {B. Efimov},
     title = {Unimodular weight functions and a problem of {P.} {S.~Aleksandrov} and {P.} {S.~Urysohn} in the theory of bicompacta},
     journal = {Doklady Akademii Nauk},
     pages = {1260--1263},
     year = {1964},
     volume = {158},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a4/}
}
TY  - JOUR
AU  - B. Efimov
TI  - Unimodular weight functions and a problem of P. S. Aleksandrov and P. S. Urysohn in the theory of bicompacta
JO  - Doklady Akademii Nauk
PY  - 1964
SP  - 1260
EP  - 1263
VL  - 158
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a4/
LA  - ru
ID  - DAN_1964_158_6_a4
ER  - 
%0 Journal Article
%A B. Efimov
%T Unimodular weight functions and a problem of P. S. Aleksandrov and P. S. Urysohn in the theory of bicompacta
%J Doklady Akademii Nauk
%D 1964
%P 1260-1263
%V 158
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a4/
%G ru
%F DAN_1964_158_6_a4
B. Efimov. Unimodular weight functions and a problem of P. S. Aleksandrov and P. S. Urysohn in the theory of bicompacta. Doklady Akademii Nauk, Tome 158 (1964) no. 6, pp. 1260-1263. http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a4/